# SDR PNSA000101

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF CONFIG AND OAT LIGHTS ILLUMINATED.  RETURNED TO BASE.  REPLACED WOW SWITCH.  OPS CHECK OK.
